Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Random $ p$-adic Riesz products: Continuity, singularity, and dimension


Authors: Narn-Rueih Shieh and Xiong-ying Zhang
Journal: Proc. Amer. Math. Soc. 137 (2009), 3477-3486
MSC (2000): Primary 60G57, 28A80, 11S80
Published electronically: June 3, 2009
MathSciNet review: 2515417
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study precise conditions for mutual absolute continuity and mutual singularity of two random $ p$-adic Riesz products, defined respectively by two sequences of coefficients $ a_k, b_k$. Our conditions and assertions are specific to the $ p$-adic case. We also calculate explicitly the Hausdorff dimension, and in case the defining coefficients are constant, we have an integral representation of the dimension formula with a rapid convergence rate $ p^{-k}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60G57, 28A80, 11S80

Retrieve articles in all journals with MSC (2000): 60G57, 28A80, 11S80


Additional Information

Narn-Rueih Shieh
Affiliation: Department of Mathematics, National Taiwan University, Taipei 10617, Taiwan
Email: shiehnr@math.ntu.edu.tw

Xiong-ying Zhang
Affiliation: Department of Mathematics, South China University of Technology, 510640 Guangzhou, People’s Republic of China
Email: xiongyzh@scut.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09991-2
PII: S 0002-9939(09)09991-2
Keywords: Random $p$-adic Riesz products, mutual absolute continuity, mutual singularity, Hausdorff dimension
Received by editor(s): June 9, 2008
Published electronically: June 3, 2009
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.